MAUDE Adverse Event Report: HERAEUS MEDICAL COMPONENTS, LLC SOLO PLUS HYBRID GUIDEWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY

HERAEUS MEDICAL COMPONENTS, LLC SOLO PLUS HYBRID GUIDEWIRE; ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Model Number HW38SA
Medical Device Problem Codes Break (1069); Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 04/26/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device has not been returned for physical analysis, therefore no device evaluation could be performed.Heraeus is unable to comment on the condition of the device or the cause of the occurence.If additional information is received, a follow up report will be submitted.
 
Event or Problem Description
It was reported that the guidewire broken off in the patient during a procedure on (b)(6) 2019 and was not discovered until the patient complained about pain after the procedure but the cause was unknown.The patient had to do a secondary procedure on an unknown date to remove the guidewire.

Brand Name
SOLO PLUS HYBRID GUIDEWIRE
Common Device Name
ENDOSCOPIC GUIDEWIRE, GASTROENTEROLOGY-UROLOGY
Manufacturer (Section D)
HERAEUS MEDICAL COMPONENTS, LLC
2605 fernbrook lane north
suite j
plymouth MN 55447
MDR Report Key8813191
Report Number2135342-2019-00001
Device Sequence Number13857495
Product Code OCY
UDI-Device Identifier00816840020326
UDI-Public(01)00816840020326(17)200308(10)MO44542
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/11/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberHW38SA
Device Catalogue NumberHW38SA
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/14/2019
Initial Report FDA Received Date07/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;